# SDR LR7A9833

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5A527000
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 2 ENG DUE TO HIGH OIL TEMP.  REMOVED AND REPLACED NR 2 ENG OIL COOLER, SEE SPAR WO NR 20-431-101-001.  INOPERATIVE THERMOSTATIC BYPASS AND RELIEF VALVE.
